MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MOTOBAND; DYNABUINION

CROSSROADS EXTREMITY SYSTEMS MOTOBAND; DYNABUINION
Model Number 7100-LP18-R
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
At routine follow-up, the surgeon identified the anti-drift bolt was through the plate at 2 weeks post-op.At 6 weeks post-op, the surgeon notes that the im angle is increased.The patient is asymptomatic, and no revision is planned.
 
Additional Manufacturer Narrative
The lot history records of the sterile and individual component parts were reviewed in their entirety during the investigation.These records included quality inspection records, component inspection records, component print specification, component supplier certificates of conformance, supplier inspection certificates, raw material certificates of conformance, and supplier certificates of conformance.No non-conformances were found in any records that were reviewed that would have contributed to the device failure.7100-lp18-r, 501122, dynabunion plate 18mm - right - sterile, 270306, 2020001097, dynabunion plate 18mm - right, 15lp-3538 501116, dynabunion anti-drift bolt 3.5 x 38mm -sterile, 270328, 104482, dynabunion anti-drift bolt 3.5 x 38mm, 1500-4851 501226, anti-drift bolt reamer kit -sterile, 280296, 104544, 0.054"x6" coated k-wire, 280298, 104501, instrument, drill bit 2.5mm cannulated.

Brand Name
MOTOBAND
Common Device Name
DYNABUINION
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr
suite 101
memphis, TN 38134
9012218406
MDR Report Key15501543
Report Number3020584246-2022-00049
Device Sequence Number7848948
Product Code HRS
UDI-Device Identifier00815432028870
UDI-Public00815432028870
Combination Product (Y/N)N
PMA/510(K) Number
K193452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7100-LP18-R
Device Catalogue Number7100-LP18-R
Device Lot Number5001122
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2020
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown